# SDR 99UAL900395

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER MID SPAR CHORD AT FIN STATION 215 ON THE LEFT SIDE WAS FOUND CHAFED TO BELOW THE MINIMUM  ALLOWABLE THICKNESS OF THE CHORD.  THE DAMAGED AREA WAS CUT OUT AND A REINFORCING REPAIR ANGLE WAS INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3
